Journal of Symbolic Logic

Termination and Confluence in Infinitary Term Rewriting

P. H. Rodenburg

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

The basic notions of the theory of term rewriting are defined for terms that may involve function letters of infinite arity. A sufficient condition for completeness is derived, and its use demonstrated by the example of abstract clones over infinitary signatures.

Article information

Source
J. Symbolic Logic, Volume 63, Issue 4 (1998), 1286-1296.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745632

Mathematical Reviews number (MathSciNet)
MR1665718

Zentralblatt MATH identifier
0927.68043

JSTOR
links.jstor.org

Citation

Rodenburg, P. H. Termination and Confluence in Infinitary Term Rewriting. J. Symbolic Logic 63 (1998), no. 4, 1286--1296. https://projecteuclid.org/euclid.jsl/1183745632


Export citation